# SDR 98ZZZX2409

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H111541
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA/MIA - FLT 5000 - LANDING GEAR MOTOR ENGAGED IN-FLIGHT (TWO TIMES).  REMOVED AND REPLACED BOTH LEFT AND RIGHT UPLOCK SWITCHES.  (X)
